JournalsrmiVol. 37, No. 5pp. 1885–1896

Semi-orthogonal decomposition of symmetric products of curves and canonical system

  • Indranil Biswas

    Tata Institute of Fundamental Research, Mumbai, India
  • Tomás Gómez

    Universidad Autónoma de Madrid, Spain
  • Kyoung-Seog Lee

    Institute for Basic Science, Pohang, Republic of Korea
Semi-orthogonal decomposition of symmetric products of curves and canonical system cover
Download PDF

A subscription is required to access this article.

Abstract

Let CC be an irreducible smooth complex projective curve of genus g2g\geq 2 and let CdC_d be its dd-fold symmetric product. In this paper, we study the question of semi-orthogonal decompositions of the derived category of CdC_d. This entails investigations of the canonical system on CdC_d, in particular its base locus.

Cite this article

Indranil Biswas, Tomás Gómez, Kyoung-Seog Lee, Semi-orthogonal decomposition of symmetric products of curves and canonical system. Rev. Mat. Iberoam. 37 (2021), no. 5, pp. 1885–1896

DOI 10.4171/RMI/1251